# SDR SA04095

- Difficulty date: October 13, 2004
- Submitted: October 15, 2004
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Engine: Cfmint CFM563B1US
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: SPSA3201022
- Condition: Cracked
- Location: Cockpit
- Part time: 13,020 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE FIRST OFFICER AFT WINDOW OUTER PANE CRACKED DURING CRUISE. FLIGHT DIVERTED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE FIRST OFFICER'S AFT FIXED WINDOW.  OPERATIONALLY CHECKED OK.  OK FOR SERVICE.
